# SDR DALA2024110110573

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Panel
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 LH STABILIZER BODY LOWER SEAL ACCESS PANEL FWD CUTOUT WEAR STRAP FOUND CHAFED. CORRECTIVE ACTION: THE WEAR STRAP REPAIRED AS PER B767-300 SRM53-80-01 (0637549)
